# SDR 20010302AP006

- Difficulty date: September 7, 2000
- Submitted: January 9, 2001
- Operation: General aviation
- Aircraft: PKMPV
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20605864
- Aircraft time: 955 hours
- Engine: Cont TSIO520M
- Engine time: 11 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Magneto
- Part time: 11 hours
- Component: Magneto, Bendix, S6RN1225
- Component part number: 103493505
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCM/BENDIX MAGNETO IMPULSE COUPLING SPRING. P/N 10-51324, PART TSN 11.6 HOURS INSTALLED ON: MAGNETO P/N 10-349350-5. S/N E189909FR M/N S6RN-1225 MAGNETO TSN   11.6 HOURS. THIS SPRING BROKE APPROXIMATELY 6 INCHES FROM THE OUTER DIAMETER END.  THE MECHANIC REMOVED THE MAG BECAUSE HE HEARD NO COUPLING ENGAGEMENT.  I DO NOT KNOW THE RESULTS OF THE MAG DROP TEST, PERHAPS THEY NEVER GOT THAT FAR.  I WOULD GUESS IT WAS ROUGH.  THE BREAK IN THE SPRING LOOKS LIKE A METALLURGY PROBLEM.  IT IS A CLEAN BREAK WITH A BIT OF A FLASHING ON ONE SIDE.
